# SDR CA960409001

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Presure Line
- Condition: Cracked
- Location: Nr 2 Eng Oil
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN)IN CRUISE, LOW OIL QUANTITY LIGHT ILLUMINATED FOR THE #2 ENGINE. ENGINE WAS SHUT DOWN AND AIRCRAFT LANDED. MAINTENANCE INVESTIGATION CONFIRMED CRACKED OIL PRESSURE LINE. LINE REPLACED.
